Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Causes of erectile dysfunction, premature ejaculation, remedy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   i am 25 years and i am loosing my hair badly
Doctor :   ok
Doctor :   since when
User :   5 years
Doctor :   how many hairs do you loose per day
User :   about 40-50
Doctor :   normally fall of 70-80 hairs per day is normal
Doctor :   do you have dandruff?
User :   another one is that i am married n i am not satisfied with my sex life. i used to reach climax very early
Doctor :   for how long you have been married
User :   1 year
Doctor :   do you mean you ejaculate early
User :   yes
Doctor :   or failure to maintain erection for long time
User :   no early ejaculate
Doctor :   the main cause for this is anxiety, stress, depression

Doctor :   Evaluation of the patient with a thorough history will be the key to diagnosis of this condition. Hence we recommend counseling with the expert
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor